# SDR DALA2024092309312

- Difficulty date: September 22, 2024
- Submitted: September 23, 2024
- Operation: Air carrier
- Aircraft: N370NB
- Make and model: Airbus A319-114
- Aircraft serial: 2087
- Aircraft time: 56,550 hours, 29,524 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Zone 600
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3170 FOUND GOUGES ON RH HORIZONTAL STABILIZER LEADING EDGE PLATE. CORRECTIVE ACTION: REPAIRED PER ER/A 621102-14. (0569615)
